Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Spherical unitary highest weight representations
Autore:
Krotz, B; Neeb, KH;
Indirizzi:
Ohio State Univ, Dept Math, Columbus, OH 43210 USA Ohio State Univ Columbus OH USA 43210 , Dept Math, Columbus, OH 43210 USA Tech Univ Darmstadt, Fachbereich Math, D-64289 Darmstadt, Germany Tech Univ Darmstadt Darmstadt Germany D-64289 D-64289 Darmstadt, Germany
Titolo Testata:
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY
fascicolo: 3, volume: 354, anno: 2002,
pagine: 1233 - 1264
SICI:
0002-9947(2002)354:3<1233:SUHWR>2.0.ZU;2-5
Fonte:
ISI
Lingua:
ENG
Soggetto:
HOLOMORPHIC DISCRETE-SERIES; ANALYTIC CONTINUATION; SYMMETRIC-SPACES; DISTRIBUTION VECTORS; REPRODUCING KERNELS; PRINCIPAL SERIES; MODULES;
Keywords:
highest weight representation; spherical representation;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Physical, Chemical & Earth Sciences
Citazioni:
34
Recensione:
Indirizzi per estratti:
Indirizzo: Krotz, B Ohio State Univ, Dept Math, 231 W 18th Ave, Columbus, OH 43210 USA Ohio State Univ 231 W 18th Ave Columbus OH USA 43210 OH 43210 USA
Citazione:
B. Krotz e K.H. Neeb, "Spherical unitary highest weight representations", T AM MATH S, 354(3), 2002, pp. 1233-1264

Abstract

In this paper we give an almost complete classification of the H-sphericalunitary highest weight representations of a hermitian Lie group G, where G/H is a symmetric space of Cayley type.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 06/04/20 alle ore 01:30:31